# SDR SWIA202157035

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL INBETWEEN FS 364.0 AND FS 333.0 HAS CORROSION IN BETWEEN STR27 AND STR26L    (C-CHECK) RO 3/25/2021    REMOVED AND INSTALLED NEW INTERCOSTAL BETWEEN FS364 AND FS349  BETWEEN  STGR 27 AND 26L. REF. CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG # SH670-32050 REV. J SHEET 2 AND 8. INTERCOSTAL AT FS364 BETWEEN STR 27 AND STR 26L DOES NOT EXTEND FORWARD OF FRAME FS 349. PERFORMED LEAK CHECK REF CRJ 700 AMM 21-31-00-910-801-A01, NO LEAKS NOTED. OPS CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
